# SDR HNAA2018071300150

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 42,762 hours, 38,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING ABOVE ROW 1A AND BELOW COCKPIT DOOR INOP. REMOVED AND PLACED INVERTER 1 IAW AMM 33-50-11-000-801-A AND 33-50-11-400-801A. OPS CHECK GOOD.
